# SDR SWAA2019112038989

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 24,389 hours, 10,630 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR "GIRT BAR" ALIGNMENT NYLON CLIP SLIDING. / SECURED CLIP PER AMM.
